# SDR AALA2019081969052

- Difficulty date: July 24, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 19,393 hours, 7,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT DOOR CUT OUT THRESHOLD WEB BETWEEN BS 794 AND BS 847 AT S26R. REPLACED WEB PER AARD 51-00-05-1.
